Previous |  Up |  Next


MSC: 35K51, 35K55, 35K61
Nonlinear partial differential equation, parabolic type equation, delayed equation, system of partial differential equation, initial problem
This paper deals with the differential transform method for solving of an initial value problem for a system of two nonlinear functional partial differential equations of parabolic type. We consider non-delayed as well as delayed types of coupling and the different variety of initial functions are thought over. The convergence of solutions and the error estimation to the presented procedure is studied. Two numerical examples for non-delayed and delayed systems are included.
[1] Benhammouda, B., Vazquez-Leal, H.: A new multi-step technique with differential transform method for analytical solution of some nonlinear variable delay differential equations. SpringerPlus, (2016), 5, 1723. DOI 10.1186/s40064-016-3386-8. DOI 10.1186/s40064-016-3386-8
[2] Khan, Y., Svoboda, Z., Šmarda, Z.: Solving certain classes of Lane-Emden type equations using the differential transformation method. Advances in Difference Equations, 174, (2012). MR 3016691
[3] Odibat, Z. M., Bertelle, C., Aziz-Alaouic, M. A., Duchampd, H. E. G.: A multi-step differential transform method and application to non-chaotic or chaotic systems. Computers and Mathematics with Applications, 59, (2010), pp. 1462-1472. DOI 10.1016/j.camwa.2009.11.005 | MR 2591936
[4] Odibat, Z. M., Kumar, S., Shawagfeh, N., Alsaedi, A., Hayat, T.: A study on the convergence conditions of generalized differential transform method. Mathematical Methods in the Applied Sciences, 40, (2017), pp 40-48. DOI 10.1002/mma.3961 | MR 3583033
[5] Polyanin, A. D., Zhurov, A. I.: Functional constraints method for constructing exact solutions to delay reactiondiffusion equations and more complex nonlinear equations. Commun. Nonlinear Sci. Numer. Simulat., 19, (2014), pp 417-430. DOI 10.1016/j.cnsns.2013.07.017 | MR 3111621
[6] Rebenda, J., Šmarda, Z.: A differential transformation approach for solving functional differential equations with multiple delays. Commun. Nonlinear Sci. Numer. Simulat., 48, (2017), pp. 246-257. DOI 10.1016/j.cnsns.2016.12.027 | MR 3607372
[7] Rebenda, J., Šmarda, Z., Khan, Y.: A New Semi-analytical Approach for Numerical Solving of Cauchy Problem for Differential Equations with Delay. FILOMAT, 31, (2017), pp. 4725-4733. DOI 10.2298/FIL1715725R | MR 3725533
Partner of
EuDML logo